# SDR 2A6D20210614001

- Difficulty date: June 14, 2021
- Submitted: June 14, 2021
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N805LF
- Make and model: Snias AS350B3
- Aircraft serial: 4559
- Aircraft time: 5,129 hours, 13,916 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,448 hours, 9,038 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Condition: Chafed
- Location: Engine Bay
- Part time: 5,129 hours, 13,916 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC 4559 HAS CHAFE DAMAGE ON THE ENGINE DECK JUST FWD OF THE SCUPPER DRAIN OPENING LOCATED AT APPROXIMATELY STA 4370, WL 1759, AND BL 650L. THE DAMAGE IS IN AN AREA 1.4” WIDE BY .8” LONG AND MEASURES .019” AT ITS DEEPEST POINT.
